# SDR ASMF200511008

- Difficulty date: November 16, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 43,813 hours, 28,876 cycles
- Engine: Pwa JT8D219
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38334221
- Part serial: 20710
- Condition: Failed
- Location: Rt Airturb Start
- Part time: 17,826 hours, 10,719 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, RT ENGINE DID NOT START. DURING MAINTENANCE REVISION, IT WAS DETECTED  THE RT ENGINE WITHOUT TURN IN N2. THE RT ENGINE STARTER WAS REPLACED IAW MM 80-10-01, TESTED CORRECT.
